# SDR DALA2025061904615

- Difficulty date: June 19, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 74,189 hours, 28,632 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1032624) CRACK ON LOWER SKIN BTW STA 130-140 AT LH HORIZONTAL STABILIZER. LOWER SKIN BTW STA 130-140 AT LH HORIZONTAL STABILIZER WAS REPAIRED, CATEGORY B PER B737-800 SRM 55-10-01-2R PROCEDURE 11 REPAIR 11.
